Оn topologicaly non-conjugated Morse-Smale diffeomorphisms with trivial frame of separatrixes
V. Grines1, E. Gurevich2, V. Medvedev3
|Annotation||The present paper is devoted to construction of example of two topologically non-conjugated orientation preserving Morse-Smale diffeomorphisms of 3-dimensional sphere with trivial frames of separatrixes and isomorphic graphs.|
|Keywords||Topological equivalence, Morse-Smale diffeomorphisms, graph Pexoto|
1Professor, Nizhny Novgorod State Agricultural Academy, Nizhny Novgorod; firstname.lastname@example.org.
2Assistant professor, Nizhny Novgorod State University, Nizhny Novgorod; email@example.com.
3Senior staff scientist, Institute of Applied Mathematics, Nizhny Novgorod; firstname.lastname@example.org.
Citation: V. Grines, E. Gurevich, V. Medvedev, "[Оn topologicaly non-conjugated Morse-Smale diffeomorphisms with trivial frame of separatrixes]", Zhurnal Srednevolzhskogo matematicheskogo obshchestva,12:1 (2010) 24–32 (In Russian)